| Title | An error estimate for matrix equations |
| Publication Type | Journal Article |
| Year of Publication | 2004 |
| Authors | Petzold L, Cao Y |
| Journal | APPLIED NUMERICAL MATHEMATICS |
| Volume | 50 |
| Pagination | 395-407 |
| Date Published | SEP |
| Title | An error estimate for matrix equations |
| Publication Type | Journal Article |
| Year of Publication | 2004 |
| Authors | Petzold L, Cao Y |
| Journal | APPLIED NUMERICAL MATHEMATICS |
| Volume | 50 |
| Pagination | 395-407 |
| Date Published | SEP |